# SDR SWAA2024070503993

- Difficulty date: June 20, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSEOUT CEILING PANEL LIGHT ASSEMBLY DAMAGED<[01] INSTALLED FWD CLOSEOUT CEILING PANEL LIGHT ASSEMBLY IAW AMM 33-51-01-960-802.;[02] STEPS 1; 2 COMPLETED.;[03] VERIFIED CORRECTIVE ACTION
